Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Nurofen Plus (12.8mg/200mg) - 32 Tablets
  • Nurofen Plus (12.8mg/200mg) - 32 Tablets
  • Nurofen Plus (12.8mg/200mg) - 32 Tablets
Nurofen Plus (12.8mg/200mg) 32 Tablets_31

Nurofen Plus (12.8mg/200mg) - 32 Tablets

Availability: In stock

£8.49
add to basket
24 Tablets 32 Tablets
in stock
Product Notice
To Purchase this product, you will need to answer a medical questionnaire after you select 'add to basket'
Limited to 1 per order
Safety Notice
3 Days use only
This product can cause addiction
Click here for advice
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy
Nurofen Plus (12.8mg/200mg) - 32 Tablets

Availability: In stock

£8.49
Warning Maximum Product Quantity of 1
 
  • Nurofen Plus (Codeine 12.8mg/Ibuprofen 200mg)- 24 Tablets
  • Works to relieve acute to moderate aches and pains 
  • Contains ibuprofen and Codeine. 
 
 To Buy This Product You Must Answer the Below Questions
* Answer Required
  • no-u.png
  • yes-u.png

Some medication licenses are restricted by gender. Transgender patients must select their biological gender - we apologise to any patients with objections. If you are transgender please contact us after registering if required

(Please describe typical symptoms even if you are not currently suffering from them)

  • no-u.png
  • yes-u.png

  • I will fully read the leaflet provided with this product
  • I will inform my own GP of this purchase if appropriate
  • All of the information provided is truthful and correct.
  • I agree to the terms and conditions on this website.
  • I consent to being assessed and treated online via this platform
  • I consent to having medicines delivered to my chosen shipping address and I have risk assessed this address to ensure children, vulnerable individuals or pets cannot access the delivery.

 

  • no-u.png
  • yes-u.png
Warning: if the above criteria cannot be met or doesn’t apply to the intended user, this product would not be appropriate for use. If you have any queries please contact one of our healthcare team.
Warning Maximum Product Quantity of 1
 

Nurofen Plus (12.8mg/200mg) - 32 Tablets

£8.49

Checked By

What is Nurofen Plus?

Nurofen Plus works to relieve acute to moderate aches and pains that have not been relieved by other painkillers such as paracetamol or aspirin. This product contains ibuprofen a common painkiller and Codeine phosphate which is an opioid analgesic to provide short-term relief from pain.


What pain can this product be used to relieve?

This product can be used from the age of 12 and upwards for the relief from acute, moderate pain that has been caused by:

  • Migraine
  • Headaches
  • Neuralgia
  • Period pain
  • Dental
  • Backache
  • Rheumatic pain
  • Muscular pain
 

How can Nurofen help to ease pain?

The active ingredients in Nurofen Plus are

Ibuprofen

  • Belongs to a group of medicines known as Non-Steroidal Anti-Inflammatory drugs (NSAIDs).
  • Provides relief by changing the body’s response to pain, swelling and high temperature

Codeine Phosphate

  • Is an opioid analgesic
  • It works by stopping pain signals from travelling along the nerves to the brain

These ingredients work together to reduce inflammation and relieve pain.  


How to take Nurofen Plus tablets

This medicine is intended for short-term use only. You should take the lowest dose for the shortest time necessary to relieve your symptoms. This product is only suitable for adults, the elderly and children aged 12 years and older.

Swallow 1 – 2 tablets with water, up to 3 times a day as required. Leave at least 4 hours between doses. Do NOT take more than 6 tablets in any 24 hours.

 

Warnings

This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days, this can give you withdrawal symptoms from the medicine when you stop taking it. 

If your symptoms do not improve after 3 days, talk to your doctor for advice. Do NOT give to children under the age of 12.

Pregnancy and breastfeeding

  • Do NOT take this product during pregnancy.
  • Do NOT take codeine while you are breastfeeding as Codeine and morphine pass into breast milk.

Driving and using machines

This medicine can affect your ability to drive as it may make you sleepy or dizzy or cause drowsiness.

  • Do NOT drive while taking this medicine until you know how it affects you
  • If affected, do NOT drive or operate machinery
  • It may be an offence to drive when taking this medicine

 

Overdose/Accidental Ingestion

If you have taken Nurofen Plus than you should or if children have taken this medicine by accident always contact a doctor or nearest hospital. The symptoms of overdose can include:

  • Nausea
  • Stomach pain
  • Vomiting (may be blood-streaked)
  • Headache
  • Ringing in the ears
  • Confusion
  • Shaky eye movement
  • Drowsiness
  • Chest pain
  • Palpitations
  • Loss of consciousness
  • Convulsions
  • Weakness
  • Dizziness
  • Blood in urine
  • Cold body feeling
  • Breathing problems

 

When should Nurofen Plus NOT be used?

Do NOT take Nurofen Plus if you are allergic to ibuprofen, codeine or any of the ingredients in this product (see ingredient tab for full list) or if you:

  • Have or have had two or more episodes of a stomach ulcer, perforation or bleeding
  • Have breathing difficulties
  • Suffer from chronic constipation
  • Have had gastrointestinal bleeding or perforation when previously taking NSAIDs
  • Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or similar medicines
  • If you are taking other NSAID painkillers or aspirin with a daily dose above 75mg
  • If you are pregnant
  • If you are breastfeeding
  • If you are under 12 years old
  • If you are taking Monoamine Oxidase Inhibitors or if you have taken them within the last 14 days
  • For pain relief in children and adolescents (0-18 years of age) after removal of their tonsils or adenoids due to obstructive sleep apnoea syndrome
  • If you know that you metabolise codeine into morphine very rapidly

Speak to a Chemist 4 U pharmacist or your doctor before taking this product if you:

  • Have or have had asthma
  • Have kidney, heart, liver or bowel problems or are dehydrated
  • Have low or high blood pressure
  • Have a head injury or raised intracranial pressure
  • Suffer from a thyroid disorder
  • Have Systemic Lupus Erythematosus (a condition of the immune system causing joint pain, skin changes and other organ disorders
  • Have high cholesterol
  • Have had a heart attack or stroke
  • Have a history of gastrointestinal disease (such as ulcerative colitis, Crohn’s disease)
  • Are a smoker
  • Have gallstones
  • Suffer from myasthenia gravis (a condition that causes muscle weakness)

Care should be taken in elderly patients due to the increased risk of breathing problems.

 

Can you take this product with other medicines?

Some medicines such as anticoagulant medicines and medication that reduces high blood pressure may affect or be affected by treatment with ibuprofen.

The following medicines are known to interact with codeine:

  • Moclobemide (for depression)
  • Hydroxyzine (an anti-anxiety medicine)
  • Loperamide and kaolin (medicines to treat diarrhoea)
  • Quinidine or Mexiletine (to treat abnormal heart rhythms)
  • Metoclopramide or domperidone (anti-sickness medicines)
  • Cimetidine (to treat stomach ulcers and naloxone)
  • Medicines called Monoamine oxidase inhibitors (MAOIs) for the treatment of depression may affect or be affected by treatment with codeine

Always seek the advice of your doctor or pharmacist before you take Nurofen Plus with other medicines.

 

Why do I have to answer questions to buy this product?

You do not need a prescription for Nurofen Plus, however, you will be asked to complete a short medical questionnaire by your Chemist 4 U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this product is the best choice for you.


Side Effects

Some people may have side-effects when taking this medicine. If you have any unwanted side-effects you should seek advice from your doctor, pharmacist or other healthcare professional.

Stop taking this medicine and seek immediate medical help if you develop:

  • Signs of intestinal bleeding such as bright red faeces, black tarry stools, vomiting blood or dark particles that look like coffee grounds
  • Signs of rare but serious allergic reaction such as severe skin rashes, peeling, flaking or blistering skin, facial swelling, unexplained wheezing, shortness of breath, easy bruising
  • A severe skin reaction known as DRESS syndrome can occur. Symptoms of DRESS include skin rash, fever, swelling of lymph nodes and an increase of eosinophils ( a type of white blood cells). 

Tell your doctor if you experience:

  • Indigestion or heartburn
  • Constipation, stomach pain or other abnormal stomach symptoms
  • Rashes, itching or worsening of asthma
  • Sweating, thirst, muscle weakness or tremors, sleeplessness 
  • Chest pain or fast, irregular heartbeat
  • Liver and kidney problems
  • Headache, nausea, dizziness or drowsiness
  • Decreased appetite, depression, hallucination, blurred vision

How do you know if you are addicted?

If you take the medicine according to the instructions on the pack it is unlikely that you will become addicted to the medicine. However, if the following apply to you it is important that you talk to your doctor:

  • You need to take the medicine for longer periods of time
  • You need to take more than the recommended dose
  • When you stop taking the medicine you feel very unwell, but you feel better if you start taking the medicine again
 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

 

 

Each tablet contains the active ingredients Ibuprofen 200mg and Codeine phosphate 12.8mg.


Other ingredients: microcrystalline cellulose, sodium starch glycollatre, starch pregelatinised, hypromellose, opaspray white M-1-17111 B and talc.


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Getting a headache or a migraine is one of the most uncomfortable feelings you can have, and potentially one of the most painful as well. There is a wide range of treatments out there that say that they help clear headaches and migraines but which ones are the most suitable?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Headaches and migraines are a real pain in the neck, or well, a pain in the head, but how do you know if you’re dealing with a migraine or a headache?

Both of them cause a lot of pain in your head, but what is the difference between the two?

If you’re not sure whether the head pain that’s making you feel extra grumpy every Monday morning is a headache or a migraine then you’re in luck, as we’re about to break down what makes the two so different.

You might have heard of codeine, maybe you’ve been prescribed it for pain or as a cough medicine, but what is it really?

Today we’re going to take a good look at codeine and answer all of the questions you’ve been asking about this medication and what it can do.

We do not currently ship to the USA


Answered By: On

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

See other products tagged as

Pharmacy / Pain Relief / Back Pain Brands / Nurofen